# SDR IPXA2018111425920

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,676 hours, 12,472 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: F53570112400
- Part serial: UNK
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD VERTICAL STABILIZER SIDE FAIRING PANEL 323AL HAD A BROKEN BRACKET, ATTACHED TO THE FUSELAGE.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-21.
